Ad

Stella Forårsstævne

3/16/24

Saturday (Mar 16, 2024)
Time Code Test
09:30 Ryttermøde ( 15 minutes )
09:45 FS2 Dressage
10:10 4.1 Four Gait
10:25 4.2 Four Gait (Group)
10:45 4.3 Four Gait
11:00 4.5 Four Gait
11:30 Pause m. banepleje ( 15 minutes )
11:45 5.2 Five Gait (Group)
12:00 3-gang Drei aus Vier
12:25 Frokost m. banepleje ( 45 minutes )
13:10 T1 Tölt
13:20 T2 Loose Rein Tölt
13:35 T3 Tölt (Group)
13:50 T4 Loose Rein Tölt (Group)
14:00 Pause m. banepleje ( 15 minutes )
14:15 T5 Tölt
14:30 T7 Tölt
15:00 Tak for i dag :)

Page generated: 10:31:33 on Apr 19, 2024